Ok, I'm new to this so here it goes. Approximately 4 years ago I did treatment for Hep C (which is now completely gone). After completing treatment I had extreme exhaustion which my pcp contributed to the 6 months of treatment with interferon A. Approximately 3 years ago my pcp finally took my complaints about exhaustion seriously and did blood work everything came back "normal" except that my thyroglobulin AB levels were high. Of course nothing was done about this as all my other labs were "normal". 4 years later and I am still exhausted all the time, my thyroglobulin ab has doubled and my "complaints" seems to be getting worse. Now I have other "complaints" like random sweating (to the point that my clothes are wet), cold sensitivity, coarse fragile hair, loss of libido and of course exhaustion to the point that I can't even concentrate. Oh did I mention my memory *****! I have finally convinced my new pcp (we moved) to do new blood work as I have an appointment with an endocrinologist next week. The results are as follows:
T3 Free 3.1 (normal range 2.0-4.8)
T4 Free 1.2 (normal range 0.8-1.7)
TSH 2.81 (normal range0.45-4.50)
Thyroglobulin <1 (normal range <56)
and Thyroglobulin AB 109 (high) (normal range <41)
My pcp says I am wasting my time and money going to the endocrinologist. She says my labs are normal thus there is nothing that can be treated. Is she right am I wasting my time and money? Has anyone else had symptoms with normal labs? Am I just going to feel awful forever?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.